# SDR AALA20170223006

- Difficulty date: January 27, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 53,197 hours, 21,434 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11011
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE WEB BETWEEN RBL 31.83 AND 43.80. REPAIRED VERTICAL PRESSURE WEB PER SRM 57-10-10-2R.
